Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Absolutely summing multiplier operators in $ L^p (G)$ for $ p > 2$


Authors: Werner J. Ricker and Luis Rodríguez-Piazza
Journal: Proc. Amer. Math. Soc. 142 (2014), 4305-4313
MSC (2010): Primary 43A15, 47B10; Secondary 43A50, 43A77
DOI: https://doi.org/10.1090/S0002-9939-2014-12179-4
Published electronically: August 18, 2014
MathSciNet review: 3266998
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be an infinite compact abelian group. If its dual group $ \Gamma $ contains an element of infinite order, then it is known that, for every $ 4<p<\infty $, there exists a function $ g \in L^p (G) $ whose associated convolution operator $ C_g : f \mapsto f * g $ (on $ L^p (G)$) is absolutely summing but the Fourier series of $ g$ fails to be unconditionally convergent to $ g$ in $ L^p (G)$. It is shown that the restriction on $ \Gamma $ containing an element of infinite order can be removed and also that the range of $ p$ can be extended to arbitrary $ p \in (2, \infty )$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 43A15, 47B10, 43A50, 43A77

Retrieve articles in all journals with MSC (2010): 43A15, 47B10, 43A50, 43A77


Additional Information

Werner J. Ricker
Affiliation: Mathematische-Gengrophischen Fakultät, Katholische Universität, Eichstätt- Ingolstadt, D-85072 Eichstätt, Germany
Email: werner.ricker@ku-eichstaett.de

Luis Rodríguez-Piazza
Affiliation: Department Análisis Matemático and IMUS, Facultad de Matemáticas, Universidad de Sevilla, aptdo 1160, E-41080 Sevilla, Spain
Email: piazza@us.es

DOI: https://doi.org/10.1090/S0002-9939-2014-12179-4
Keywords: Absolutely summing operator, $p$-multiplier operator, Fourier series
Received by editor(s): January 31, 2013
Published electronically: August 18, 2014
Additional Notes: The second author was partially supported by the Spanish government and European Union (FEDER), project MTM 2012-30748
Communicated by: Alexander Iosevich
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society